# SDR HEEA116155

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,625 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC38G
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 7 MILES EAST, AIRCRAFT HAD A COLLECTIVE TRIM FAILURE, THE FUEL ON THE NR 1 SIDE WENT TO ZERO AND THE IDS DISPLAY ON THE NR 1 SIDE FAILED, ALONG WITH A YELLOW FUEL LIGHT INDICATING ONLY 210 POUNDS OF FUEL ON BOARD.  THE OAT GAUGE ON THE NR 2 IIDS DISPLAY TURNED AMBER.  MAINTENANCE REPLACED INVERTER AND RADU -76450-01098-106.
